A new proof of the Rademacher- Menshov Theorem

Paszkiewicz Adam: A new proof of the Rademacher- Menshov Theorem. In: Acta scientiarum mathematicarum, (71) 3-4. pp. 631-642. (2005)

[thumbnail of math_071_numb_003_004_631-642.pdf] Cikk, tanulmány, mű
Restricted to: SZTE network

Download (901kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2005
Volume: 71
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 631-642
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38672/
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 642. p.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2021. Mar. 26. 12:13
URI: http://acta.bibl.u-szeged.hu/id/eprint/16109

Actions (login required)

View Item View Item